# SDR AMTA200700019

- Difficulty date: January 18, 2007
- Submitted: January 25, 2007
- Operation: Air carrier
- Aircraft: N561TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 33526
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: 7646B000
- Part serial: 1013
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS MSG L ENG ANTI-ICE DISPLAYED AND ENG ANTI-ICE VALVE LIGHT REMAINED ILLUMINATED WITH SWITCH ON.  REMOVED AND REPLACED LEFT ENGINE INLET TAI VALVE PER MM 30-21-03-4, OPS CHECKED NORMAL.  (M)
